| Model Number |
3183 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
11/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exact date of event is unknown.
Event or Problem Description
Related manufacturer reference number: 1627487-2022-06356.It was reported that the patient experienced ineffective therapy due to migration of both leads.As a result, surgical intervention was undertaken on (b)(6) 2022 wherein the entire system was explanted and replaced to address the issue.